# SDR JJBA20150422003

- Difficulty date: April 22, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 28,403 hours, 31,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330272103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE BAY DOOR SURROUND SKIN, LOWER FWD CORNER OFFSET.  ACCOMPLISHED PERMANENT REPAIR TO ACFT EXTERIOR SKIN BY CUTTING OUT DAMAGED AREA, PERFORMING NDT INSPECTION, FABRICATING & INSTALLING REPAIR DOUBLERS IAW RD 8-53-14157 ISSUE .
